# SDR ASAA2014103109539

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 6,977 hours, 2,223 cycles
- System (JASC): 2300 · Communications System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND CIRCUIT BREAKER P18-D 13 SATCOM TRIPPED.  ACFT GROUNDED.  RESET SATCOM CIRCUIT BREAKER IAW AMM 20-60-01.
